U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Is it possible to take too much progesterone?

2 doctor answers2 doctors weighed in
Dr. Saima Farghani
Specializes in Endocrinology
Progesterone: Yes if your r on Progesterone based contraceptives and taking a higher dose.
Dr. Yvette Westford
Obstetrics and Gynecology 21 years experience
Yes: It is always possible to take too much of anything. That is why there is a dosing schedule and it is generally prescribed. Progesterone in general,can cause many side effects including stomach upset, changes in appetite, fluid retention / swelling, fatigue, acne, drowsiness or insomnia, skin rashes, hives, fever, headache, depression & breast discomfort. All can be made worse by too much of course

Related questions

A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 31-year-old female asked:
1 doctor answer1 doctor weighed in
A 40-year-old female asked:
2 doctor answers3 doctors weighed in
A 22-year-old female asked:
1 doctor answer4 doctors weighed in
Last updated Nov 18, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.